Hello, I had proparanolol 80mg for a few months for preventing migraine. I think it was working a bit for my migraines but my tinitus got worse since I started it (well doctor said it couldn't be).
I finished my last dose of proparanolol last Friday and I couldn't get GP appointment before the last dose so I had a few days without medication. Then I got migraine today really bad (could be because of 1. not taking preventing medichine for a few days, 2. I ate a bit of choclate (usually I don't get migraine a little bar of choclate once in a while) 3. I am due ovulation very soon. 4. combination of all of those).
I am thinking to get Topirimate 25 mg if I can pusade my doctor to prescribe it for me. I've heard Topirimate works for some people with tinitus caused by migraine, and of course it is said it prevents migraine.
Does anyone takes Topirimate for migraine tinitus? I have tinitus all the time but it really get worse before and during the migraine. I usually have aura too.
I take sumatriptan for migraine attack.
Thanks in advance.